A residue formula for the index of a holomorphic flow.
Mathematische Annalen, Tome 304 (1996) no. 4, pp. 621-634
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1996__304_4_165420,
author = {Tatsuo Suwa and Jos\'e A. Seade},
title = {A residue formula for the index of a holomorphic flow.},
journal = {Mathematische Annalen},
pages = {621--634},
year = {1996},
volume = {304},
number = {4},
zbl = {0853.32040},
url = {http://geodesic.mathdoc.fr/item/MAN_1996__304_4_165420/}
}
Tatsuo Suwa; José A. Seade. A residue formula for the index of a holomorphic flow.. Mathematische Annalen, Tome 304 (1996) no. 4, pp. 621-634. http://geodesic.mathdoc.fr/item/MAN_1996__304_4_165420/